American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22D40) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] Alexander Gorodnik and Felipe A. Ramírez. Limit theorems for rank-one Lie groups. Proc. Amer. Math. Soc. 142 (2014) 1359-1369.
Abstract, references, and article information   
View Article: PDF

[2] William M. Goldman and Eugene Z. Xia. Action of the Johnson-Torelli group on representation varieties. Proc. Amer. Math. Soc. 140 (2012) 1449-1457. MR 2869130.
Abstract, references, and article information   
View Article: PDF

[3] Richard Miles and Thomas Ward. Orbit-counting for nilpotent group shifts. Proc. Amer. Math. Soc. 137 (2009) 1499-1507. MR 2465676.
Abstract, references, and article information   
View Article: PDF

[4] Richard Miles and Thomas Ward. Uniform periodic point growth in entropy rank one. Proc. Amer. Math. Soc. 136 (2008) 359-365. MR 2350424.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Douglas Lind. Lehmer's problem for compact Abelian groups. Proc. Amer. Math. Soc. 133 (2005) 1411-1416. MR 2111966.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Thomas Ward. Group automorphisms with few and with many periodic points. Proc. Amer. Math. Soc. 133 (2005) 91-96. MR 2085157.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] G. A. Willis. An extension of a non-commutative Choquet-Deny theorem. Proc. Amer. Math. Soc. 128 (2000) 111-118. MR 1637448.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Alexander S. Kechris. Countable sections for locally compact group actions. II . Proc. Amer. Math. Soc. 120 (1994) 241-247. MR 1169035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] E. Arthur Robinson. The maximal abelian subextension determines weak mixing for group extensions . Proc. Amer. Math. Soc. 114 (1992) 443-450. MR 1062835.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Nakhlé H. Asmar and Radhakrishnan Nair. Certain averages on the ${\bf a}$-adic numbers . Proc. Amer. Math. Soc. 114 (1992) 21-28. MR 1087460.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Kari Ylinen. Ergodic theorems for Fourier transforms of noncommutative analogues of vector measures . Proc. Amer. Math. Soc. 98 (1986) 655-662. MR 861770.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Anthony Karel Seda. On the continuity of Haar measure on topological groupoids . Proc. Amer. Math. Soc. 96 (1986) 115-120. MR 813822.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Tatsuro Kasuga. Affine endomorphisms with a dense orbit . Proc. Amer. Math. Soc. 95 (1985) 659-661. MR 810181.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Larry Baggett. Measures invariant under a linear group . Proc. Amer. Math. Soc. 94 (1985) 179-186. MR 781078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] S. G. Dani. A note on invariant finitely additive measures . Proc. Amer. Math. Soc. 93 (1985) 67-72. MR 766529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Daniele Mundici. Ergodic undefinability in set theory and recursion theory . Proc. Amer. Math. Soc. 82 (1981) 107-111. MR 603611.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] J. R. Blum and R. Cogburn. On ergodic sequences of measures . Proc. Amer. Math. Soc. 51 (1975) 359-365. MR 0372529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Julius Blum and Bennett Eisenberg. Generalized summing sequences and the mean ergodic theorem . Proc. Amer. Math. Soc. 42 (1974) 423-429. MR 0330412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] D. A. Lind. Translation invariant sigma algebras on groups . Proc. Amer. Math. Soc. 42 (1974) 218-221. MR 0325924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Barry Simon. A remark on groups with the fixed point property . Proc. Amer. Math. Soc. 32 (1972) 623-624. MR 0301138.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1